# SDR IPXA2023011389510

- Difficulty date: January 3, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,743 hours, 16,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW MESSAGE DISPLAYED.  R & R EMERGENCY LIGHTING POWER SUPPLY PER AMM 33-51-01-400-802 & AMM 33-51-01-000-802. ACCOMPLISHED OPERATIONAL TEST AMM 33-51-01-700-802. FUNCTIONAL TEST AMM 33-50-00-700-801 AND AMM 33-50-00-700-802 ALL PASSED. THIS CLEARS DMI. PLACARDS REMOVED
